This is my 10th day on paxil and I have woke up with a migraine every morning since I started taking it.....I usually just have headaches in the back of my neck and head from tension or the anxiety but since startng on paxil I take only 10 mgs at night and every morning around 4 or 5 I wake up with a headache so bad that nothing will get rid of it....its at my temples and the top of my head....I know there is side effects for anti-depressants but how long do they last and should I call my dr and tell them....my vision is off also and so dizzy....I am always in the house cause I never feel good enough to get out much...I have dealt with this for 5 years now and I am on disability for it....I just wish I could get a little bit of my life back....I am 54 and never go anywhere anymore cause of being so sick and dizzy all the time....since I have lost my job I lost my identity with it or so I feel....Just wondering how long I should wait for these headaches to stop....they are really getting bad....I hate to stop the paxil cause I have made it 10 days so far but good grief I feel worse than I did before and believe me that was bad enough....I also have fibromyalgia and IBS, GAD,depression....I know I complain alot and I am sorry....but when you feel bad you cant do much of anything for anyone and I just want to smile again and be happy again and see my family and be with them....I have been isolated in my home for almost 5 years now....even my PA says what happened to you that you just feel apart....welll DUH if I knew the answer to that I would be well.....I will shut up for now....Hope everyone has a good evening and a very blessed night..
There is no limit on posting here. Sometimes just venting, whining or simply getting things off your chest can make you feel better. I feel horrible that you have been 5 years with no real relief. I had really bad headaches when I took Effexor Xr. They lasted well past the regular side-effects like nausea and dizziness. I took Zyrtec at the time because of allergies and it didn't help a bit. Sometimes decongestants would help. I know you have tried so many meds, but don't give up. If Paxil doesn't work out in the end, there are other groups of drugs out there. Neurontin is good for Fibromyalgia and anxiety. I take it at night. There is also Lyrica. You doctor may have to try combos until you get it right. Please just don't accept feeling like crap, keep working towards the old you. We really do care and many of us have been through the same thing.
Thanks lynn but I have already tried neurontin and lyrica and cymbala,zoloft,prozac,celexa.lexapro,amitriptyline,trazodone,effexor,paxil,nortipyline,lamicital,and ,etc...I know there is more just cant think of them right now but I have tried them all....sometimes I just dont know if its the thing for my body and maybe I am doing it more harm than good by staying on it....but I will continue on for a while....my biggest thiing right now is the dizziness,headaches and not wantig to go outside...does paxil help with those things as far as getting back to going out again and not fearing everything.....I never was like this before...i was a social butterfly and the funny one in the crowd...boy...dont kknow where that person went to....thanks for alll your help....and thanks for letting me vent...
I know exactly how you feel. I used to be the funny one and a social butterfly, and loved my job as a server. Now I don't work at all and hate going out. Its so hard. Ive tried every other ssri besides celexa, which im on now. If this doesnt work I guess it's cymbalta or effexor next. Im praying these side effects stop soon, its been 7 days since i upped my dose. You are in my prayers, and I am right there in that anxious rocking boat with you:)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.